# SDR SWAA2021081214432

- Difficulty date: September 7, 2020
- Submitted: August 12, 2021
- Operation: Air carrier
- Aircraft: N744SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29490
- Aircraft time: 73,684 hours, 44,016 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Boot
- Condition: Damaged
- Location: Radome
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE RADOME BOOT IS DAMAGED / REMOVED DAMAGED RADOME BOOT AND INSTALLED A NEW RADOME BOOT IAW. AMM 53-52-00-400-802. 6042U 14SEP20. AND AMM 53-52-00-000-802 6042U 14SEP20.
